# SDR DALA2025100107133

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N515DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11141
- Aircraft time: 11,996 hours, 2,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5015, DURING L/H OVERWING ESCAPE SLIDE DOOR MECHANISM CHECK, LATCH #3 JAWS FAILED TO OPERATE AS COMANDED. CORRECTIVE ACTION: REPLACED LATCH #3 IAW B767 AMM 25-65-09-004-001 AND IAW B767 AMM 25-65-09-404-007 OPS CHECK GOOD. (LP 1225155)
